skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Method of model reduction and multifidelity models for solute transport in random layered porous media

Authors:
;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1395396
Grant/Contract Number:  
AC05-76RL01830
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review E
Additional Journal Information:
Journal Name: Physical Review E Journal Volume: 96 Journal Issue: 3; Journal ID: ISSN 2470-0045
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Xu, Zhijie, and Tartakovsky, Alexandre M. Method of model reduction and multifidelity models for solute transport in random layered porous media. United States: N. p., 2017. Web. doi:10.1103/PhysRevE.96.033314.
Xu, Zhijie, & Tartakovsky, Alexandre M. Method of model reduction and multifidelity models for solute transport in random layered porous media. United States. doi:10.1103/PhysRevE.96.033314.
Xu, Zhijie, and Tartakovsky, Alexandre M. Thu . "Method of model reduction and multifidelity models for solute transport in random layered porous media". United States. doi:10.1103/PhysRevE.96.033314.
@article{osti_1395396,
title = {Method of model reduction and multifidelity models for solute transport in random layered porous media},
author = {Xu, Zhijie and Tartakovsky, Alexandre M.},
abstractNote = {},
doi = {10.1103/PhysRevE.96.033314},
journal = {Physical Review E},
number = 3,
volume = 96,
place = {United States},
year = {2017},
month = {9}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1103/PhysRevE.96.033314

Save / Share:

Works referenced in this record:

Divergence of solutions to solute transport moment equations
journal, January 2008

  • Jarman, K. D.; Tartakovsky, A. M.
  • Geophysical Research Letters, Vol. 35, Issue 15
  • DOI: 10.1029/2008GL034495

Divergence of solutions to perturbation-based advection–dispersion moment equations
journal, May 2011


A new stochastic approach to transient heat conduction modeling with uncertainty
journal, November 2003


The Theory of Dispersal During Laminar Flow in Tubes. I.
journal, January 1963

  • Philip, Jr
  • Australian Journal of Physics, Vol. 16, Issue 3
  • DOI: 10.1071/PH630287

Dispersion Resulting from Flow through Spatially Periodic Porous Media
journal, July 1980

  • Brenner, H.
  • Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, Vol. 297, Issue 1430
  • DOI: 10.1098/rsta.1980.0205

Upscaling of solute transport in heterogeneous media with non-uniform flow and dispersion fields
journal, October 2013


Homogenization and Upscaling for Diffusion, Heat Conduction, and Wave Propagation in Heterogeneous Materials
journal, March 2012


Random field finite elements
journal, October 1986

  • Liu, Wing Kam; Belytschko, Ted; Mani, A.
  • International Journal for Numerical Methods in Engineering, Vol. 23, Issue 10
  • DOI: 10.1002/nme.1620231004

Homogenization for Periodic Heterogeneous Materials with Arbitrary Position-Dependent Material Properties
journal, August 2012


The stochastic finite-element method
journal, September 1980


Diffusion in shear flows made easy: the Taylor limit
journal, February 1987


A Centre Manifold Description of Contaminant Dispersion in Channels with Varying Flow Properties
journal, December 1990

  • Mercer, G. N.; Roberts, A. J.
  • SIAM Journal on Applied Mathematics, Vol. 50, Issue 6
  • DOI: 10.1137/0150091

Dispersion in fixed beds
journal, May 1985


Exact Analysis of Unsteady Convective Diffusion
journal, May 1970

  • Gill, W. N.; Sankarasubramanian, R.
  • Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, Vol. 316, Issue 1526
  • DOI: 10.1098/rspa.1970.0083

A Reduced-Boundary-Function Method for Longitudinal Solution Dispersion in Symmetric Confined Flows
journal, July 2013


Stochastic finite element modeling of transient heat transfer in layered composites
journal, August 1999

  • Kamiński, Marcin; Hien, Tran Duong
  • International Communications in Heat and Mass Transfer, Vol. 26, Issue 6
  • DOI: 10.1016/S0735-1933(99)00068-8

Stochastic finite element modelling in linear transient heat transfer
journal, May 1997

  • Hien, Tran Duong; Kleiber, Michał
  • Computer Methods in Applied Mechanics and Engineering, Vol. 144, Issue 1-2
  • DOI: 10.1016/S0045-7825(96)01168-1

Stochastic finite element analysis of shells with combined random material and geometric properties
journal, January 2004

  • Stefanou, G.; Papadrakakis, M.
  • Computer Methods in Applied Mechanics and Engineering, Vol. 193, Issue 1-2
  • DOI: 10.1016/j.cma.2003.10.001

Conditional Probability Density Functions of Concentrations for Mixing-Controlled Reactive Transport in Heterogeneous Aquifers
journal, December 2008

  • Sanchez-Vila, X.; Guadagnini, A.; Fernàndez-Garcia, D.
  • Mathematical Geosciences, Vol. 41, Issue 3
  • DOI: 10.1007/s11004-008-9204-2

Stochastic finite element method for elasto-plastic body
journal, December 1999


Stochastic Finite Element Analysis of Simple Beams
journal, October 1983


Developments in stochastic structural mechanics
journal, August 2006


Longitudinal Dispersion and Turbulent Mixing in Open-Channel Flow
journal, January 1973


On the foundations of generalized Taylor dispersion theory
journal, July 1989


Analytical approximation and numerical studies of one-dimensional elliptic equation with random coefficients
journal, May 2016

  • Xu, Zhijie; Tipireddy, Ramakrishna; Lin, Guang
  • Applied Mathematical Modelling, Vol. 40, Issue 9-10
  • DOI: 10.1016/j.apm.2015.12.041